# SDR GLBA20090327H

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,005 hours, 26,613 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOTS REPORTED THAT WITH THE CAPTAINS WINDSHIELD HEAT ON ONLY, A NOTICEABLE BURNING ODOR IN THE COCKPIT OCCURRED AFTER 3 MINUTES.  MX INSPECTED THE LT WINDSHIELD HEAT CONNECTIONS AND FOUND A LT GROUND TERMINAL TO WINDSHIELD HEAT LOOSE. MX TIGHTENED CONNECTION AND PERFOMRED AN OPS TEST OF THE CAPTAINS WINDSHIELD HEAT SYS. NO ODOR OR BURNING WAS NOTICED. OPS CHECK WAS GOOD IAW MM 30-40-00.
